# SDR N6WA20191016001

- Difficulty date: October 10, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 39,532 hours, 29,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EME. EXIT LIGHT NEAR L/H EME. EXIT DOOR IS OUT OF PLACE. RESECURED EXIT LIGHT IAW CRJ 700 AMM 35-51-05 PERFORM OPS CHECK IAW CRJ 700 AMM 33-50-00
